# SDR DALA2020112403842

- Difficulty date: November 21, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 49,295 hours, 25,156 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HIGH ALERT LANDING GEAR DOORS NOT CLOSED.  CORRECTIVE ACTION: PFR SHOWS NLG CLOSE PROX SENSOR (31GA) & (30GA) INSPECTED NOSE GEAR DOOR SENSORS.  CLEANED GVI WITH NO FURTHER FAULTS FOUND LGCI 1 & 2 RESET.   PERFORMED BITE GND SCANNING TEST OK, NO FAULTS FOUND, OK TO CONTINUE SERVICE.
